Posted by Dave W (22.214.171.124) on October 18, 1999 at 09:35:33:
In Reply to: Prednisone side effects/CH posted by Sam on October 18, 1999 at 08:43:07:
You'll see in many posts that prednisone is known as the "DRUG FROM HELL". Unfortunately, this year it was the only thing that worked for me, until my verapamil started working.
I did 80 mg/day for 2 weeks, then I decided to taper off more rapidly than the doctor told me to. I did 2 days at 40, 2 at 20, and then quit. After one day, I had major body aches in every joint, even worse water retention and night-time calls to the bathroom. Someone on this board suggested going back on at 10 mg/day and tapering slowly, and after checking with the doc I did so and it helped lots. I did 5 days at 10, 5 at 5, and 5 at 2-1/2.
Don't know if I'll try it again -- I put on lots of weight and it doesn't seem to want to go away. I'll probably change my mind when the demon returns next year though...
Good luck with it, lots of empathy here.
Post a Followup